# SDR SWAA2016051151697

- Difficulty date: May 9, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 35,223 hours, 20,678 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 115A29531
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED TE VERTICAL SUPPORT RIB ANGLE FITTING CRACKED AT RSS 277.  R & R FITTING IAW DWG & SRM.
